# SDR SIMA20140413005

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 38,753 hours, 32,184 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER FLIGHT ATTENDANT`S SEAT NOT WORKING.  R & R COURTESY LIGHT LAMP IAW AMM 33-26-04.  OPERATIONS CHECKED GOOD.  LAMP USED FROM SPARE BULB KIT.
